# SDR QXEA2017041200250

- Difficulty date: April 3, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STRAP AT FS X136.0 HAS FRETTING DAMAGE JUST ABOVE SIDE WALL RAIL BETWEEN STR 20S AND STR 21S. PITTING CORROSION FOUND AT Z100.032 AS WELL. CORROSION REMOVED AND FRETTING DAMAGE BLENDED SMOOTH IAW SRM 51-14-00-02-03. TRIMMED OUT DAMAGE SECTION OF RT FRAME X136 STRAP IAW RD 8/4-53-8097, SHEET 3. NDT CARRIED OUT IAW NDT M6, 51-00-08-250-801. REPAIR STRAP & PACKER FABRICATED/DRILLED IAW RD 8/4-53-8097. REPAIR STRAP/PACKER INSTALLED WITH SEALANT IAW RD8/453-8097. REPROTECTED AREA IAW RD8/4-53-8097.
